Picard-Fuchs equations of families of QM abelian surfaces

Amnon Besser, Ron Livné

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We describe an algorithm for computing the Picard-Fuchs equation for a family of twists of a fixed elliptic surface. We then apply this algorithm to obtain the equations for several examples, which come from families of Kummer surfaces over Shimura curves, as studied in our previous work. We use this to find correspondences between the parameter spaces of our families and Shimura curves.

Original languageAmerican English
Pages (from-to)829-856
Number of pages28
JournalCommunications in Number Theory and Physics
Issue number4
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© by International Press of Boston, Inc.


Dive into the research topics of 'Picard-Fuchs equations of families of QM abelian surfaces'. Together they form a unique fingerprint.

Cite this